# SDR 99UAL900229

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Engine: Pwa PW4060
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Component: Michelin, 0398070
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STRONG VIBRATION ON TAKEOFF, AMBER ALERT DECLARED.  ACFT LANDED IN MIA WITH NR 3 FRONT MLG TIRE BLOWN, OTHERWISE NORMAL  LANDING.  *S/D*  PROBABLE FOD, ANTI-SKID CHECKED OK.  REPLACED WHEEL ASSEMBLY.
